# SDR FDEA201010063960

- Difficulty date: October 6, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 62,888 hours, 12,056 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Condition: Failed
- Location: Fire Detection
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, FSS DISCHARGED LIGHT ILLUMINATED.  COMPLIED WITH EA EA 1-2620-141430 AND EA 1-2623-1441 28. OK.  REMOVED AND REPLACED FIRE CONTROL UNIT, BOTH SENSOR  BARS AND SURROGATE FIRE DETECTION UNIT AND WIRING HARNESS ON PENTRATOR 13.
